Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 285350, 14 pages
http://dx.doi.org/10.1155/2014/285350
Research Article

Stability Analysis of Competing Insect Species for a Single Resource

1African Insect Science for Food and Health (icipe), P.O. Box 30772-00100, Nairobi, Kenya
2Department of Mathematics, University of Dar es Salaam, P.O. Box 35062, Dar es Salaam, Tanzania
3CHIESA Project, African Insect Science for Food and Health (icipe), P.O. Box 30772-00100, Nairobi, Kenya
4Unité de Recherche IRD 072, Laboratoire Evolution, Génomes et Spéciation, UPR 9034, 22 CNRS, 91198 Gif/Yvette, France
5Université Paris-Sud 11, 91405 Orsay, France

Received 22 February 2014; Accepted 12 June 2014; Published 6 July 2014

Academic Editor: Carlos Conca

Copyright © 2014 Sizah Mwalusepo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Henri E.Z. Tonnang, Bisseleua D.B. Hervé, Lisa Biber-Freudenberger, Daisy Salifu, Sevgan Subramanian, Valentine B. Ngowi, Ritter Y.A. Guimapi, Bruce Anani, Francois M.M. Kakmeni, Hippolyte Affognon, Saliou Niassy, Tobias Landmann, Frank T. Ndjomatchoua, Sansao A. Pedro, Tino Johansson, Chrysantus M. Tanga, Paulin Nana, Komi M. Fiaboe, Samira F. Mohamed, Nguya K. Maniania, Lev V. Nedorezov, Sunday Ekesi, and Christian Borgemeister, “Advances in crop insect modelling methods—Towards a whole system approach,” Ecological Modelling, vol. 354, pp. 88–103, 2017. View at Publisher · View at Google Scholar